Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Penis bruised, mild scrape, painless, taking bupropin. What more i can do?

Hello I'm a 32 year old man and awoke today to find what appears to be a broken blood vessel on my penis. It's a bruise with a center that appears to look like a mild scrape, perhaps a bug bight. It's utterly painless. And I know it can't be sexually related. I'm on a prolonged dry spell; I haven't even masturbated in weeks. I've absolutely never had a mark like this before. The meds I'm on (in case there's a relation): bupropion, Allegra, Zyrtec.

I'd so appreciate any illumination you can provide.

Thank you!
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I think that the medications you are on have nothing to do with the lesion on your penis. If you have had no sexual contact and had no masturbation for the past few weeks, then the most likely cause is a bugbite. It might be better to have your wound examined by a local doctor if it persists even after 24 hours without any signs of healing i.e. crusting and dryness. Also keep the area clean and dry. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor